MAUDE Adverse Event Report: TITAN SPINE, LLC ENDOSKELETON TA SLAP HAMMER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

TITAN SPINE, LLC ENDOSKELETON TA SLAP HAMMER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 2106-1002
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Note: this regulatory report was previously submitted on 21-feb-2018 as regulatory report # 3006340236-2017-00027 ¿ 1 with "follow-up".Per request, it is being resubmitted as an initial report.The product was returned for evaluation.It was determined that the failure of the threaded tip of the slap hammer was likely due to misuse by the user in bending and manipulating the threaded connection off axis.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the threaded tip of the slap hammer broke off into the handle of the threaded inserter.The incident occurred during an alif l3-s1 procedure while removing the rasp from l4-5.The surgeon did not use the rasps any further.As an alternative, the physician used smooth dilators.There were no reported adverse effects or injury to the patient.

Brand Name
ENDOSKELETON TA SLAP HAMMER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
TITAN SPINE, LLC
6140 w. executive dr. suite a
mequon WI 53092
Manufacturer (Section G)
TITAN SPINE, LLC
6140 w. executive dr. suite a
mequon WI 53092
Manufacturer Contact
jane rodd
6140 w. executive dr. suite a
mequon, WI 53092
2622427801
MDR Report Key7287589
Report Number3006340236-2017-00027
Device Sequence Number2437520
Product Code LXH
UDI-Device Identifier00191375000426
UDI-Public00191375000426
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K111626
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2106-1002
Device Catalogue Number2106-1002
Device Lot NumberN140851
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/28/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2017
Supplement Date Received by Manufacturer11/22/2017
Initial Report FDA Received Date02/21/2018
Supplement Report FDA Received Date02/21/2018
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown